Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 74, NWS Shreveport, LA

April 14, 20185 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 14, 2018, 1:52 AM CDT for 5 parishes in Louisiana. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2018, 1:52 AM CDT (06:52 UTC)
Expired
Apr 14, 2018, 2:30 AM CDT
In force
38 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 116 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 2:00 AM CDTTORNADO3 Ssw Grambling, LAAN EF1 TORNADO BEGAN SOUTH OF GRAMBLING ALONG MONDY ROAD, MOVING E AND ENE INTO THE SOUTH SIDE OF RUSTON. MOST OF THE DAMAGE CONSISTED OF SNAPPED AND UPROOTED TREES. SEVERAL HOMES WERE SIGNIFICANTLY DAMAGED BY FALLING TREES. PEAK WIND EST. 95-105 MPH. PATH LEN
Apr 14, 2:14 AM CDTTORNADO1 W Choudrant, LAAN EF1 TORNADO BEGAN ALONG US HWY 80 JUST W OF CHOUDRANT, MOVED E THROUGH THE COMMUNITY OF CHOUDRANT, THEN TURNED NE CROSSING INTERSTATE 20, EMORY ROAD, AND LIFTED ALONG NORRIS ROAD NEAR ITS INTERSECTION WITH AULDS ROAD. ALL OF THE DAMAGE CONSISTED OF SNAPPED
Apr 14, 2:24 AM CDTTORNADO4 S Downsville, LAAN EF1 TORNADO BEGAN ALONG ROACH ROAD VERY NEAR THE LINCOLN/OUACHITA PARISH LINE. IT MOVED E INTO OUACHITA PARISH, CROSSING HWY 151, THEN TURNED NE INTO UNION PARISH, AND CROSSED REGGIE SKAINS RD. THE TORNADO LIFTED NEAR THE INTERSECTION OF HWY 552 AND CALLAWA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 9:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
1.4
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted.

677 
WFUS54 KSHV 140652
TORSHV
LAC013-049-061-073-111-140730-
/O.NEW.KSHV.TO.W.0074.180414T0652Z-180414T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
152 AM CDT SAT APR 14 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northern Jackson Parish in north central Louisiana...
  South central Union Parish in north central Louisiana...
  West central Ouachita Parish in north central Louisiana...
  East central Bienville Parish in northwestern Louisiana...
  Lincoln Parish in north central Louisiana...

* Until 230 AM CDT
    
* At 152 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southeast of Arcadia, or 8 miles southwest of
  Grambling, moving east at 35 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Grambling around 210 AM CDT. 
  Ruston around 215 AM CDT. 

Other locations impacted by this tornadic thunderstorm include D
Arbonne, Calhoun, Downsville, Simsboro, Mineral Springs, Caderville,
Vienna, Choudrant, Eureka and Folksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3235 9283 3255 9287 3271 9247 3257 9226
      3240 9235
TIME...MOT...LOC 0652Z 254DEG 29KT 3246 9283 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

FB
2 follow-up statements
276 
WWUS54 KSHV 140706
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
206 AM CDT SAT APR 14 2018

LAC013-140716-
/O.CAN.KSHV.TO.W.0074.000000T0000Z-180414T0730Z/
Bienville LA-
206 AM CDT SAT APR 14 2018

...THE TORNADO WARNING FOR EAST CENTRAL BIENVILLE PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 600 AM CDT for north central
Louisiana.

LAT...LON 3237 9268 3260 9276 3271 9247 3257 9226
      3240 9235
TIME...MOT...LOC 0706Z 252DEG 36KT 3251 9263 

$$

LAC049-061-073-111-140730-
/O.CON.KSHV.TO.W.0074.000000T0000Z-180414T0730Z/
Jackson LA-Union LA-Ouachita LA-Lincoln LA-
206 AM CDT SAT APR 14 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHEASTERN JACKSON...SOUTH CENTRAL UNION...WEST CENTRAL OUACHITA
AND SOUTHEASTERN LINCOLN PARISHES...
    
At 206 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Ruston, moving east at 40 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Jackson...south central Union...west central Ouachita
and southeastern Lincoln Parishes, including the following locations:
D Arbonne, Calhoun, Downsville, Mineral Springs, Caderville, Vienna,
Choudrant, Eureka, Folksville and Eros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3237 9268 3260 9276 3271 9247 3257 9226
      3240 9235
TIME...MOT...LOC 0706Z 252DEG 36KT 3251 9263 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

FB
271 
WWUS54 KSHV 140717
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
217 AM CDT SAT APR 14 2018

LAC049-061-073-111-140730-
/O.CON.KSHV.TO.W.0074.000000T0000Z-180414T0730Z/
Jackson LA-Union LA-Ouachita LA-Lincoln LA-
217 AM CDT SAT APR 14 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHEASTERN JACKSON...SOUTH CENTRAL UNION...WEST CENTRAL OUACHITA
AND SOUTHEASTERN LINCOLN PARISHES...
    
At 217 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Ruston, moving east at 35 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Choudrant, Eros, Downsville, D Arbonne, Calhoun, Mineral Springs,
Caderville, Eureka and Folksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3238 9253 3265 9262 3271 9247 3257 9226
      3240 9235
TIME...MOT...LOC 0717Z 249DEG 33KT 3256 9252 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

FB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 14, 1:24 AM CDT, 28 minutes earlier.

Area forecast discussion, Apr 14, 1:24 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
124 AM CDT Sat Apr 14 2018

.DISCUSSION...
We have cleared much of the cwa from Cherokee to Miller and
Howard. Threat continues with this large squall line and isolated
embedded tornadoes for S AR and much of our LA parishes and deep
E TX. /24/

&&

.PREV DISCUSSION... /issued 1007 PM CDT Fri Apr 13 2018/

UPDATE...
To add replacing Tornado watch number 45 for entire cwa.

DISCUSSION...
No major changes to package with just a few tweaks to sky and
temps on the curve toward previously forecasted lows. Also, we
have expanded 00-06Z pops/wx into the 06-09Z slot. We can make
additional changes with counties first dropped from the new watch.
All products up to date with graphics on home page next in line.
/24/

PREV DISCUSSION... /issued 643 PM CDT Fri Apr 13 2018/

UPDATE...
To add remaining SE cwa parishes into Tornado watch 40

DISCUSSION...
All products have been reissued to add headline for all zones
groupings and to remove afternoon wording. /24/

PREV DISCUSSION... /issued 626 PM CDT Fri Apr 13 2018/

AVIATION...
Isolated to scattered -SHRA/-TSRA have developed across the Four-
State Region today, courtesy of an approaching strong upper level
disturbance from the west. This precipitation has been
intermittently affecting the majority of the terminals today, and
is expected to develop into a line of TSRA more less later this
evening /progressing from west to east along a cold front/. This
TAF forecast will not be an easy one, as will try to pinpoint
best timing of the precipitation. Some of these storms will be
capable of becoming severe with large hail, damaging wind gusts
and isolated tornadoes being the main threats. Will of course
amend as necessary. Otherwise, CIGS have risen to VFR early this
evening, but as anticipated to drop into the MVFR and possibly IFR
criteria after sunset. CIGS are poised to gradually improve to
VFR and precipitation will be coming to an end from west to east
towards the end of the TAF period, with perhaps the eastern
terminals hanging on to by tomorrow mid-morning VCSH. Southerly
winds will be intermittently breezy but is anticipated to drop to
below Lake Wind Advisory criteria overnight. Concurrently, winds
will be shifting to the west-northwest with the passage of a cold
front and thus could see -SHRA develop along the front, hence the
insertion of the -SHRA/VCSH towards the end of the TAF period.

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

24/29
Hazardous weather outlook, Apr 13, 2:01 PM CDT, 11 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
201 PM CDT Fri Apr 13 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>012-017-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Sabine-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
201 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Tornado Watch #40 is in effect until 10 PM CDT tonight. This is a
particularly dangerous situation.

Severe thunderstorms are likely ahead of a dryline and cold front this
afternoon through this evening and overnight. Threats of large
hail, damaging winds, tornadoes, and locally heavy rainfall are
all possible during this event. The severe potential will shift to
more of a damaging wind threat as storms evolve into a squall
line tonight just ahead of the cold front. The severe threat
should be ending prior to daybreak on Saturday. Total rainfall
amounts up to three to four inches will be possible across parts
of north central Louisiana and south central Arkansas, increasing
the threat of isolated flash flooding across these areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be gradually ending from west to east with a
cold frontal passage early Saturday morning, bringing an end to
the severe threat. Therefore, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters will likely be needed this afternoon
and into the overnight and early morning hours of Saturday.

LAZ013-014-018>022-141100-
Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-
201 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.

.DAY ONE...This Afternoon and Tonight...

Severe thunderstorms are likely this evening and overnight.
Threats of large hail, damaging winds, tornadoes, and locally
heavy rainfall are all possible during this event. The severe
potential will shift to more of a damaging wind threat as storms
evolve into a squall line tonight just ahead of the cold front.
The severe threat should be ending prior to daybreak on Saturday.
Total event rainfall amounts up to three to four inches will be
possible across parts of north central Louisiana and south central
Arkansas, increasing the threat of isolated flash flooding across
these areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be gradually ending from west to east with a
cold frontal passage early Saturday morning, bringing an end to
the severe threat. Therefore, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters will likely be needed this afternoon
and into the overnight and early morning hours of Saturday.

09

In the hours before

Special weather statement, Apr 14, 1:13 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
113 AM CDT SAT APR 14 2018

ARZ073-140630-
Union AR-
113 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 130 AM
CDT...

At 113 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lawson, or 11 miles east of Norphlet, moving northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calion, Urbana, Lawson, Moro Bay State Park and Pigeon Hill.

A tornado watch remains in effect until 600 AM CDT for south central
Arkansas.

LAT...LON 3325 9223 3312 9249 3328 9260 3332 9253
      3332 9249 3333 9248 3330 9246 3329 9247
      3327 9244 3328 9238 3330 9235 3328 9234
      3328 9233 3326 9232 3328 9230 3326 9229
TIME...MOT...LOC 0613Z 233DEG 45KT 3328 9247

FB
Local storm report, Apr 14, 1:15 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
115 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FUNNEL CLOUD     2 WSW RED CHUTE         32.56N 93.64W
04/14/2018                   BOSSIER            LA   TRAINED SPOTTER

            TRAINED SPOTTER ALONG MIDLAND STREET SAW A
            FUNNEL AND POWER FLASHES JUST TO THE
            SOUTHWEST OF LOCATION.

&&

20
Local storm report, Apr 14, 1:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     2 E EMERSON             33.10N 93.16W
04/14/2018                   COLUMBIA           AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG CR 16 EAST
            OF BUSSEY, AR.

&&

25
Local storm report, Apr 14, 1:23 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     6 NNW HENDERSON         32.24N 94.82W
04/13/2018                   RUSK               TX   LAW ENFORCEMENT

            TREES REPORTED DOWN ACROSS THE COUNTY, AND
            FM 2276.

&&

25
Local storm report, Apr 14, 1:32 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
132 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     1 NNE SHREVEPORT        32.49N 93.79W
04/14/2018                   CADDO              LA   BROADCAST MEDIA

            REPORTS OF DEBRIS AND NUMEROUS LIMBS DOWN IN
            AREAS JUST NORTH OF FAIR PARK MIDDLE SCHOOL.

&&

20
Local storm report, Apr 14, 1:43 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     JEFFERSON               32.76N 94.35W
04/13/2018                   MARION             TX   EMERGENCY MNGR

            WIDESPREAD TREES AND POWER LINES DOWN OVER
            ROADWAYS ACROSS ENTIRE COUNTY.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:11 PM CDTTornado Warning Tornado observedSHVUnion34 min
Apr 13, 7:35 PM CDTTornado WarningSHVCaldwell, Ouachita40 min
Apr 13, 8:16 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita29 min
Apr 13, 8:17 PM CDTTornado WarningSHVCaldwell, Ouachita28 min
Apr 13, 11:30 PM CDTSevere Thunderstorm WarningSHVCaddo45 min
Apr 13, 11:54 PM CDTTornado WarningSHVCaddo21 min
Apr 14, 12:14 AM CDTTornado WarningSHVBossier, Caddo31 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster45 min
Apr 14, 12:43 AM CDTTornado WarningSHVBossier, Claiborne, Webster32 min
Apr 14, 12:46 AM CDTTornado WarningSHVBossier, Claiborne, Webster29 min
Apr 14, 12:59 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more46 min
Apr 14, 1:08 AM CDTTornado WarningSHVClaiborne, Webster25 min
Apr 14, 1:10 AM CDTSpecial Weather StatementSHVSabine65 min
Apr 14, 1:11 AM CDTTornado WarningSHVClaiborne34 min
Apr 14, 1:30 AM CDTTornado WarningSHVClaiborne, Union33 min
Apr 14, 1:45 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more75 min
Apr 14, 1:56 AM CDTTornado WarningSHVNatchitoches, Winn34 min
Apr 14, 2:26 AM CDTTornado WarningSHVJackson, Winn34 min
Apr 14, 2:27 AM CDTTornado WarningSHVLincoln, Ouachita, Union33 min
Apr 14, 2:31 AM CDTTornado WarningSHVJackson, Lincoln, Ouachita29 min
Apr 14, 2:51 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita24 min
Apr 14, 2:59 AM CDTTornado WarningSHVJackson, Ouachita, Union31 min
Apr 14, 3:14 AM CDTTornado WarningSHVCaldwell, Ouachita20 min
Apr 14, 4:24 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more15 hr

Nearby

Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.